| Catalog Number |
02.12.0411CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 185589: (b)(4) items manufactured and released on 15-oct-2018.Expiration date: 2023-09-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
Event or Problem Description
Primary surgery performed on (b)(6) 2020.The patient came in reporting instability and the cause of the instability is unknown.The surgeon planned to revise the insert on (b)(6) 2023, but the surgery has been rescheduled.More details will follow once surgery is complete.